# SDR UALA2011122307081

- Difficulty date: December 22, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 72,119 hours, 27,069 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN MAIN DECK FLOORBEAM 324 RBL 42 HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED SPLICE REPAIR ON UPPER CHORD REF ECRA 5310-05426.  WORK ACCOMPLISHED ON SCAL NR 9955650.
